MAUDE Adverse Event Report: Medline ReNewal MEDLINE; LIGASURE MARYLAND 44CM FT10 COMPATIBLE

Medline ReNewal MEDLINE; LIGASURE MARYLAND 44CM FT10 COMPATIBLE
Catalog Number LF1944CRH
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "did not burn no codes thrown.".
 
Additional Manufacturer Narrative
The reported issue was: "did not burn - no codes thrown"; during a "sleeve" procedure the ligasure "wouldn¿t burn," the issue was discovered at the beginning, a new ligasure was used, there was a 1 minute delay, the procedure was completed, no serious injury, medical intervention, follow-up care, or impact to the patient was reported, and the individual was reported to be "good." during the investigation, the received device was visually inspected and tested for nonconformities per internal procedure; a small amount of clinical debris was observed on the device jaws, charring was observed on the base of the jaws near the device shaft, rfid tag data showed no abnormalities or corrupt data points, and simulated use was performed on beef tripe test media with a covidien forcetriad console.The device completed the first sealing cycle successfully; upon successive sealing cycles, the activation button connection was intermittent, causing the "incomplete seal cycle" error to repeatedly appear, and the device sealed and cut as expected; however, the activation button did not operate as expected.The reported issue was confirmed; the exact root cause of the reported issue could not be determined, and a potential root cause was due to an internal wiring issue with the device, which prevented proper activation.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
LIGASURE MARYLAND 44CM FT10 COMPATIBLE
Manufacturer (Section D)
Medline ReNewal
1500 ne hemlock avenue
redmond OR 94456 -187
Manufacturer Contact
brianna montgomery
three lakes drive
northfield, IL 60093
MDR Report Key50854122
Report Number3032391-2026-00138
Device Sequence Number15865919
Product Code NUJ
UDI-Device Identifier10888277719439
UDI-Public10888277719439
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberLF1944CRH
Device Lot Number488711
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/17/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2023
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Patient SexUnknown